# SDR DALA2017052304107

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE FIRST OFFICER`S OTBD SEAT TRACK,  FOUND A CRACKED CUSP WEB FROM ATTACH FASTENER HOLE.  REPAIRED THE CUSP WEB IAW SRM 53-00-00-2R, EX B, AND 51-41-02.
